4-Ordered Hamiltonicity for Some Chordal Ring Graphs

David Sherman, Ming Tsai, Cheng-Kuan Lin, László Lipták, Eddie Cheng, Jimmy J. M. Tan, Lih-Hsing Hsu. 4-Ordered Hamiltonicity for Some Chordal Ring Graphs. Journal of Interconnection Networks, 11(3-4):157-174, 2010. [doi]

Authors

David Sherman

This author has not been identified. Look up 'David Sherman' in Google

Ming Tsai

This author has not been identified. Look up 'Ming Tsai' in Google

Cheng-Kuan Lin

This author has not been identified. Look up 'Cheng-Kuan Lin' in Google

László Lipták

This author has not been identified. Look up 'László Lipták' in Google

Eddie Cheng

This author has not been identified. Look up 'Eddie Cheng' in Google

Jimmy J. M. Tan

This author has not been identified. Look up 'Jimmy J. M. Tan' in Google

Lih-Hsing Hsu

This author has not been identified. Look up 'Lih-Hsing Hsu' in Google